| Model Number |
8400D |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was returned for evaluation.Visual inspection showed evidence of physical impact to the monitor.Functional testing duplicated the reported problem.The root cause of the reported issue was found to be a corrupted main board memory chip.The main board was replaced.The device history record (dhr) review was not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.Operator of device is unknown.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that the device was showing an error message "ee-prom".No patient injury was reported.